# SDR FDEA202203040774

- Difficulty date: March 4, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 63,732 hours, 26,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS TEST SWITCH ON L1 DOOR  INOP.           CONFIRMED FAULT, EMERGENCY LIGHTS WOULD NOT TEST  FROM L1 DOOR TEST SWITCH. REMOVED AND REPLACED  S10292 SWITCH (CPN: 3313573) REF WDM 33-51-12 SHEET  1 AND IPC 33-51-53-01. PERFORMED EMERGENCY LIGHT  ADJUSTMENT TEST REF AMM 33-51-00-5. ALL OPS NORMAL.  MEL REMOVED.
